Nebraska, 2013Drought in Nebraska, June 1 to 30, 2013
June 1 to 30, 2013 · NWS LBF · 27 events in 27 counties and zones
The drought that began in June of 2012 lingered into June 2013, although thunderstorms produced some rainfall to further ease the ongoing drought. 5 inches with some locations in north central and northern Nebraska receiving up to 4 inches or more.
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The drought that began in June of 2012 lingered into June 2013, although thunderstorms produced some rainfall to further ease the ongoing drought. Most areas received precipitation values of 1 to 2.5 inches with some locations in north central and northern Nebraska receiving up to 4 inches or more. Most areas remained in Exceptional Drought (D4) conditions to Severe Drought (D2) conditions with the exception of a few counties in lowered into Moderate Drought (D1) conditions.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at May 31, 5:57 PM CST, 6 hours 3 minutes earlier.
Area forecast discussion, May 31, 5:57 PM CST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
657 PM CDT FRI MAY 31 2013
.SYNOPSIS...
ISSUED AT 237 PM CDT FRI MAY 31 2013
AT 19Z...VISIBLE SATELLITE IMAGERY SHOWED CUMULUS CLOUDS DEVELOPING
ALONG A BOUNDARY ACROSS CENTRAL NEBRASKA WITH CONSIDERABLE
CLOUDINESS OVER THE NORTHERN HALF OF THE STATE. IN THE REGIONAL
RADAR MOSAIC A BROAD AREA OF WIDESPREAD PRECIPITATION ECHOES WERE
OVER SOUTHWEST SOUTH DAKOTA AND EXTREME NORTHWEST NEBRASKA. ANALYSIS
OF THE MSL DATA SHOWED LOW PRESSURE CENTERED ALONG THE NORTH
DAKOTA-SOUTH DAKOTA LINE WITH A FRONT STRETCHED ACROSS NEBRASKA FROM
THE NORTHEAST TO THE SOUTHWEST. THE SURFACE WIND FIELD ALSO SHOWED A
BOUNDARY FROM NORTHEAST TO WESTERN WYOMING. DEWPOINTS BEHIND THE
FRONT WERE IN THE MID 30S TO LOWER 40S.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 237 PM CDT FRI MAY 31 2013
FORECAST CONCERNS TONIGHT AND TOMORROW REMAIN WIND POTENTIAL AS WELL
AS PRECIPITATION CHANCES. WESTERLY WINDS WILL GRADUALLY TRANSITION
TO NORTHWESTERLY OVERNIGHT TONIGHT...BUT REMAIN ELEVATED THROUGH
MUCH OF THE EVENING AS A STRONG SURFACE PRESSURE GRADIENT REMAINS IN
PLACE ACROSS THE NORTHERN AND CENTRAL PLAINS. COOLER TEMPERATURES
AND DECREASING LAPSE RATES WILL HELP DECREASE LOWER TROPOSPHERIC
MIXING OVERNIGHT...HOWEVER PROXIMITY SOUNDINGS STILL INDICATE ENOUGH
MIXING /BETWEEN 900-875MB/ WHICH WILL ALLOW FOR THE
DOWNWARD TRANSFER OF 30KTS OR SO...THUS GUSTS OVERNIGHT SHOULD
REMAIN SOMEWHAT ELEVATED /IN THE 20-25KT RANGE/ FOR MOST LOCATIONS.
WILL CONTINUE THE INHERITED WIND ADVISORY THROUGH 03Z THIS
EVENING...WITH THE ANTICIPATION THAT WIND SPEEDS WILL FALL BELOW
CRITERIA WITH THE SETTING SUN. WIND SPEEDS INCREASE ONCE AGAIN
AFTER SUNRISE TOMORROW AS STEEP LOW LEVEL LAPSE RATES AND INCREASED
MIXING ALLOWS FOR THE ADDITIONAL DOWNWARD TRANSFER OF MOMENTUM.
HOWEVER...THE INCREASE WILL BE SHORT-LIVED AS H85 WINDS DECREASE AS
THE AXIS OF THE STRONGEST H85 MOMENTUM SHIFTS EAST THROUGH THE
DAY...THUS THE PEAK GUSTS TOMORROW SHOULD OCCUR BEFORE NOON FOR MOST
LOCATIONS. NOT LOOKING AT ADVISORY WIND CRITERIA...BUT A LOCALIZED
GUST OR TWO TO 40 MPH WOULD NOT BE OUT OF THE QUESTION. THE OTHER
NEAR TERM FORECAST CONCERN IS PRECIPITATION CHANCES WHICH WILL
CONTINUE ACROSS NORTHERN PORTIONS OF THE CWA TODAY AND TONIGHT.
THE NORTHERN PLAINS UPPER LOW WILL FINALLY TRANSITION EAST INTO THE
GREAT LAKES REGION ON SATURDAY...HOWEVER WRAP AROUND MOISTURE WILL
CONTINUE TO IMPACT NORTHERN PARTS OF THE CWA. INCREASED THE LOWER
CHANCE POPS ACROSS OUR NORTH TO 50-60 PERCENT OR SO BASED OFF GOOD
AGREEMENT WITH THE SHORT TERM SOLUTIONS...BUT WILL MAINTAIN THE
LOWER OR NIL POPS ACROSS THE SANDHILLS AND POINTS SOUTH AS DEEP
ATMOSPHERIC MOISTURE IS SHORT-LIVED. FOR THE MOST PART...QPF OUT OF
ANY SHOWER WILL BE LIGHT...WITH LESS THAN A TENTH OF AN INCH
ANTICIPATED. WITH A FAIR BIT OF CLOUDS EXPECTED
TOMORROW...AFTERNOON TEMPERATURES WILL REMAIN BELOW CLIMO...IN SOME
CASES BY 10-15 DEGREES. HIGHS SHOULD RANGE FROM THE UPPER 50S
ACROSS THE NORTH CENTRAL PART OF THE STATE...TO NEAR 70 ACROSS THE
FAR SOUTHWEST.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 237 PM CDT FRI MAY 31 2013
HIGH PRESSURE THAT COMES INTO NEBRASKA SATURDAY WILL BRING
UNSEASONABLY COOL TEMPERATURES TO NEBRASKA SATURDAY NIGHT. LOWS
SATURDAY NIGHT WILL RANGE FROM THE UPPER 30S IN THE NORTHEAST
PANHANDLE NEAR GORDON TO THE MID 40S IN NORTH CENTRAL NEBRASKA NEAR
ONEILL. MILD TEMPERATURES ARE EXPECTED SUNDAY WITH SIGNIFICANTLY
WARMER DAYTIME TEMPERATURES MONDAY.
RETURN FLOW ALONG THE LEESIDE TROUGH WILL BRING SOME MOISTURE FROM
THE SOUTHERN PLAINS TO NEBRASKA MONDAY. THE RESULTING THETA-E RIDGE
WILL PROVIDE MOISTURE AND ENERGY FOR CONVECTION TO DEVELOP MONDAY
AFTERNOON ALONG THE HIGH PLAINS TROUGH/DRY LINE. ALTHOUGH THE
FORECAST IS STILL A WAYS OUT...THERE ARE INDICATIONS THAT
INSTABILITY AND WIND PROFILES WOULD BE CONDUCIVE FOR SEVERE
THUNDERSTORMS MONDAY AFTERNOON AND EVENING. FOR 21-00Z
MONDAY...MODELS INDICATE SURFACE BASED CONVECTIVE ENERGY OF
2600-3300J/KG WITH 0-6KM BULK SHEAR AT OR ABOVE 40KT AND LOW LEVEL
SHEAR/INSTABILITY FAVORABLE FOR ROTATING UPDRAFTS. WITH A GOOD
FOCUSING MECHANISM AND PERSISTENT 0.75-1.25 INCH PRECIPITABLE
WATER...THE EVOLUTION INTO A CONVECTIVE SYSTEM SEEMS TO BE IN THE
CARDS.
WITH CYCLOGENESIS IN NEW MEXICO AND TEXAS WEDNESDAY AND WEDNESDAY
NIGHT...THE BEST FORCING IS MORE ALONG THE SOUTHERN PLAINS.
HOWEVER...AN INVERTED TROUGH EXTENDING NORTH INTO THE CENTRAL PLAINS
COULD PROVIDE SOME FORCING IN SOUTHERN NEBRASKA. STILL...THERE IS
PROBABLY ENOUGH THERE FOR A MENTION OF PRECIPITATION IN THE LAST
HALF OF THE WEEK.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 656 PM CDT FRI MAY 31 2013
WINDY CONDITIONS TO CONTINUE TONIGHT AND SATURDAY. WESTERLY WINDS
WILL GUST 35 KTS THROUGH EARLY EVENING...THEN DIMINISH TO 20-30
KTS OVERNIGHT. STILL ANTICIPATING MVFR CEILINGS AT KVTN AFTER 01Z. A
FEW SHOWERS OF RAIN MAY ACCOMPANY THE INCREASING
CLOUDINESS...ESPECIALLY ACROSS NORTHERN NEBRASKA. ACROSS SOUTHERN
TERMINALS...SUCH AS KLBF...CONFIDENCE IN SHOWERS IS LOW...WILL
LEAVE THE MENTION OUT OF THE OFFICIAL TAF FORECAST FOR NOW.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR
NEZ004>010-022>029-035-036-056>058-069-094.
&&
SYNOPSIS...SPRINGER
SHORT TERM...JACOBS
LONG TERM...SPRINGER
AVIATION...ROBERG
Hazardous weather outlook, May 31, 2:34 PM CST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT FRI MAY 31 2013
NEZ004>010-022>029-035>038-056>059-069>071-094-012045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT FRI MAY 31 2013 /234 PM MDT FRI MAY 31 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.
.DAY ONE...TONIGHT.
STRONG WESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE
LIKELY ACROSS THE SANDHILLS REGION AND NORTHERN NEBRASKA THROUGH
MID EVENING. THE MAIN AREA OF CONCERN FOR STRONG WINDS IS NORTH OF
A LINE FROM IMPERIAL...TO TRYON...TO ERICSON. SOUTH OF THIS
LINE...WINDS OF 20 TO 30 MPH...WITH GUSTS TO 35 MPH ARE FORECAST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH WEDNESDAY...THE
THREAT OF WIDESPREAD SEVERE WEATHER REMAIN LOW...HOWEVER A FEW
STRONG STORMS MAY BE POSSIBLE MONDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE
JACOBS
Drought, Blaine
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.913, -99.977 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 2.5 to 4.75 inches across the county, which was enough to ease drought conditions to Moderate Drought (D1) across much of the county by the end of the month. The drought lingered into July.
Drought, Boyd
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Boyd forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.900, -98.766 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 2.5 to 4.75 inches across the county but were not enough to ease Severe Drought (D2) conditions. The drought lingered into July.
Drought, Brown
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Brown forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.430, -99.929 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 2.5 to 4 inches across the county and was enough to improve drought conditions to Moderate Drought (D1). The drought lingered into July.
Drought, Custer
- When
- June 1, 12:00 AM CST to 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.394, -99.726 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 3.25 inches across the county. This was enough rainfall to ease drought conditions to Moderate Drought (D1) with the exception of the far southeastern part of the county. The far southeastern part of the county still remained in Severe Drought (D2) conditions. The drought lingered into July.
Drought, Eastern Cherry
- When
- June 1, 12:00 AM CST to 11:59 PM CST
- Where
- Eastern Cherry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1 to 4 inches across the county but were not enough to ease Extreme Drought (D3) conditions. The drought lingered into July.
Drought, Frontier
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Frontier forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.530, -100.394 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1 to 2.5 inches across the county but were not enough to ease Extreme Drought (D3) conditions. The drought lingered into July.
Drought, Garfield
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -98.991 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1 to 2.5 inches across the county but were not enough to ease Severe Drought (D2) conditions. The drought lingered into July.
Drought, Hayes
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Hayes forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.525, -101.062 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1 to 2.5 inches across the county but were not enough to ease Extreme Drought (D3) conditions. The drought lingered into July.
Drought, Holt
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Holt forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.456, -98.784 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 4 inches across the county but were not enough to ease Severe Drought (D2) conditions. The drought lingered into July.
Drought, Keya Paha
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Keya Paha forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.879, -99.712 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 3.25 to 4.75 inches across the county but were not enough to ease Severe Drought (D2) conditions across much of the eastern part of the county. The rainfall was enough to ease drought conditions across most of the western part of the county however, with drought conditions improving to Moderate Drought (D1). The drought lingered into July.
Drought, Lincoln
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.048, -100.745 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1 to 4 inches across the county but were not enough to ease Extreme Drought (D3) conditions across much of the western part of the county. However, the rainfall was enough to ease drought conditions across most of the eastern part of the county with drought conditions improving to Moderate Drought (D1) conditions. The drought lingered into July.
Drought, Logan
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.567, -100.483 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 4 to 5.5 inches across the county but were not enough to ease Extreme Drought (D3) conditions. The drought lingered into July.
Drought, Loup
- When
- June 1, 12:00 AM CST to 11:59 PM CST
- Where
- Loup forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -99.454 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 2.5 inches across the county but were not enough to ease Severe Drought (D2) conditions. The drought lingered into July.
Drought, McPherson
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- McPherson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.568, -101.060 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 2.5 to 4.75 inches across the county but were not enough to ease Exceptional Drought (D4) conditions. The drought lingered into July.
Drought, Rock
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Rock forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.421, -99.450 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 2.5 to 4 inches across the county but were not enough to ease Severe Drought (D2) conditions across the eastern part of the county. However, the western part of the county saw improvement to Moderate Drought (D1) conditions. The drought lingered into July.
Drought, Thomas
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Thomas forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -100.556 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 4 inches across the county but were not enough to ease the Exceptional Drought (D4) conditions across the western part of the county and the Extreme Drought (D3) conditions across the eastern part of the county. The drought lingered into July.
Drought, Wheeler
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Wheeler forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.915, -98.528 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1 to 2.5 inches across the county but were not enough to ease Severe Drought (D2) conditions. The drought lingered into July.
Drought, Arthur
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Arthur forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.569, -101.696 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 2.5 to 3.25 inches across the county but were not enough to ease Extreme Drought (D3) conditions. The drought lingered into July.
Drought, Chase
- When
- June 1, 12:00 AM MST to 11:59 PM MST
- Where
- Chase forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.524, -101.698 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1 to 2.5 inches across the county but were not enough to ease Extreme Drought (D3) conditions. The drought lingered into July.
Drought, Deuel
- When
- June 1, 12:00 AM MST to 11:59 PM MST
- Where
- Deuel forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.112, -102.334 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 2.5 inches across the county but were not enough to ease Extreme Drought (D3) conditions. The drought lingered into July.
Drought, Garden
- When
- June 1, 12:00 AM MST to 11:59 PM MST
- Where
- Garden forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.619, -102.335 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 3.25 inches across the county but were not enough to ease Extreme Drought (D3) conditions. The drought lingered into July.
Drought, Grant
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Grant forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.915, -101.740 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 3.25 inches across the county but were not enough to ease Extreme Drought (D3) conditions. The drought lingered into July.
Drought, Hooker
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Hooker forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.916, -101.135 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 3.25 inches across the county but were not enough to ease Exceptional Drought (D4) conditions. The drought lingered into July.
Drought, Keith
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Keith forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.199, -101.661 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 2.5 inches across the county but were not enough to ease Extreme Drought (D3) conditions across the northern and western part of the county. The southern part of the county saw improvement to Severe Drought (D2) conditions. The drought lingered into July.
Drought, Perkins
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Perkins forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.851, -101.650 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 2.5 inches across the county but were not enough to ease Extreme Drought (D3) conditions across the southern part of the county. However, the northern part of the county saw improvement to Severe Drought (D2) conditions. The drought lingered into July.
Drought, Sheridan
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Sheridan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.505, -102.409 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1.75 to 3.25 inches across the county but were not enough to ease Severe Drought (D2) conditions. The drought lingered into July.
Drought, Western Cherry
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Western Cherry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
The drought that began in June 2012 lingered into June 2013. Thunderstorms provided rainfall in the amount of 1 to 3.25 inches across the county but were not enough to ease Severe Drought (D2) conditions. The drought lingered into July.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Winds in Oklahoma, June 1, 20131 death · 1 injured · $400,000 · 70 kt wind · 15 events
- Drought in Texas, June 1 to 30, 2013$317 million · 20 events
- Drought in Texas, June 1 to 30, 2013$100 million · 24 events
- Drought in Oklahoma, June 1 to 30, 2013$60 million · 3 events
- Rip Current in North Carolina, June 1, 20131 death · 1 event
- Flash Flooding and Flooding in Kentucky, June 1, 2013$1.6 million · 61 kt wind · 11 events
- Wildfire in New Mexico, June 1 to 30, 2013$1.0 million · 2 events
- Tornado and Flash Flooding in Arkansas, June 1, 2013$130,000 · EF1 · 13 events
- Flooding in North Dakota, June 1 to 22, 2013$645,000 · 3 events
- Hail and Damaging Winds in Vermont, June 1 to 2, 2013$189,000 · 1.5 in hail · 27 events
- Flash Flooding and Flooding in Arkansas, June 1 to 26, 2013$267,000 · 52 kt wind · 18 events
- Flooding in Missouri, June 1 to 25, 2013$350,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 459501, 459503, 459504, 459506, 459515, 459521, 459524, 459531, 459533, 459547, 459572, 459580, 459581, 459582, 459585, 459588, 459590, 459498, 459505, 459507, 459522, 459528, 459543, 459546, 459583, 459587, 459589.